MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION PRISMAFLEX TPE; SEPARATOR FOR THERAPEUTIC PURPOSES, MEMBRANE AUTOMATED BLOOD CELL/PLASMA

BAXTER HEALTHCARE CORPORATION PRISMAFLEX TPE; SEPARATOR FOR THERAPEUTIC PURPOSES, MEMBRANE AUTOMATED BLOOD CELL/PLASMA
Catalog Number 114093
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that after starting therapeutic plasma exchange (tpe) treatment using four prismaflex tpe sets, clotting siting ¿access issues¿ was observed.It was reported that access was intact and patent.It was reported treatment was started with -50 to -80 and after five to ten minutes, the access would jump to over -250.Treatment was discontinued, and the extracorporeal (ec) blood was returned to the patient after the first event; however, it was unknown if the ec blood was returned for the subsequent events.It was reported a new tpe2000 was prepared; however, the event occurred again with "one to two filter sets".A tpe2000 set with a different lot number was then prepared and treatment was successfully completed.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Correction: removal of information in section f related to importer - the initial report inadvertently included the importer report number.This mdr should have been submitted only with the mfr.Number (and not as importer).

Brand Name
PRISMAFLEX TPE
Common Device Name
SEPARATOR FOR THERAPEUTIC PURPOSES, MEMBRANE AUTOMATED BLOOD CELL/PLASMA
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key9507114
Report Number8010182-2019-00219
Device Sequence Number2982073
Product Code MDP
UDI-Device Identifier07332414111038
UDI-Public07332414111038
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P830063
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/18/2020
Report Date (Section F) 12/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2022
Device Catalogue Number114093
Device Lot Number19A1504
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/29/2019
Event Location Hospital
Date Report to Manufacturer12/20/2019
Initial Date Received by Manufacturer 11/29/2019
Supplement Date Received by Manufacturer01/06/2020
12/17/2020
Initial Report FDA Received Date12/20/2019
Supplement Report FDA Received Date01/29/2020
12/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALBUMIN; CITRATE; PRISMAFLEX MACHINE; TRIALYSIS CATHETER 12 FRENCH15CM
Date Report Sent to FDA12/20/2019